# SDR K11A2025121800364

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 53,938 hours, 43,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD ENTRY DOOR WARNING LIGHT ILLUMINATED JUST AFTER TAKEOFF.  FOUND DOOR HANDLE IN CLOSED POSITION BUT LOOSE. OPENED AND CLOSED DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED. WORK PERFORMED IAW AMM 52-11-00
